stand4hope Posted June 5, 2004 Share Posted June 5, 2004 I know a lot of you have posted that you or your loved one has received Cisplatin. It is one of the choices my husband is considering, the other one is Iressa. He's not too thrilled about the Iressa. It's kind of hard to deal with diarrhea when you work a 10-hour day in a production area on machines that are so big that you have to climb under, over and inside of them to work on them, especially when the success of the drug is limited. He might still try it, but hasn't decided yet. My main question is about the side effects and success of Cisplatin. The onc told us it one of the ones that is more prone to nausea, and of course, like all them, fatigue. He's not afraid of the fatigue, nausea, etc., because his second line chemo caused some of that, but he got through it just fine and still worked every day. The first line chemo was another story - what a nightmare. I'm particularly interested in hearing from anyone who has received this chemo as a 3rd line chemo treatment. We're aware that by the time one gets to the 3rd line chemo, it gets tougher and tougher to slow down this devil-created disease. Any thoughts? Thanks in advance. Love to all, Peggy Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.